Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lace

Questions About Minocycline + Retin-a Micro + Benzaclin

Recommended Posts

The 1st week of this was nothing but burning, itchy, red skin but no breakouts..now i have broken out terribly and idk if this is normal. I know its normal to have the initial breakout but this is pretty bad..the redness has subsided but it still burns when i put the benzaclin on in the morning. Will this go away eventually? or should i stop...

Share this post


Link to post
Share on other sites

Sounds normal. Although I'd suggest cutting back a little bit until your skin gets used to it. Dermatologists often suggest starting every other night or every third night. I started Differin last week. I started with every other night. But after the 2nd application I noticed burning. So I'm now moving it to every third night.

Share this post


Link to post
Share on other sites

I was using that EXACT regiment that you are on. I found that with the retin-A my skin was burning and beging to peel. I recommend that you use Retin-A every other night and use the Benzaclin every morning. When i was on it, my skin became pretty bad for about a month, but i noticed great improvement within the third week. And by the sixth and seventh week my skin was looking very nice.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×